Modification of V. Volterra's method for studying the asymptotic behavior of solutions of a second-order linear equation
Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1638-1639
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_9_a20,
author = {S. Iskandarov},
title = {Modification of {V.} {Volterra's} method for studying the asymptotic behavior of solutions of a second-order linear equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1638--1639},
year = {1991},
volume = {27},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_9_a20/}
}
TY - JOUR AU - S. Iskandarov TI - Modification of V. Volterra's method for studying the asymptotic behavior of solutions of a second-order linear equation JO - Differencialʹnye uravneniâ PY - 1991 SP - 1638 EP - 1639 VL - 27 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_9_a20/ LA - ru ID - DE_1991_27_9_a20 ER -
%0 Journal Article %A S. Iskandarov %T Modification of V. Volterra's method for studying the asymptotic behavior of solutions of a second-order linear equation %J Differencialʹnye uravneniâ %D 1991 %P 1638-1639 %V 27 %N 9 %U http://geodesic.mathdoc.fr/item/DE_1991_27_9_a20/ %G ru %F DE_1991_27_9_a20
S. Iskandarov. Modification of V. Volterra's method for studying the asymptotic behavior of solutions of a second-order linear equation. Differencialʹnye uravneniâ, Tome 27 (1991) no. 9, pp. 1638-1639. http://geodesic.mathdoc.fr/item/DE_1991_27_9_a20/